# SDR AALA202504018797

- Difficulty date: March 20, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 44,250 hours, 18,741 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING LOWER TRANSLATE PANEL JUST INBOARD OF PYLON MIDDLE AFT SUPPORT ROD HAS PLAY AT LOWER ATTACH POINT TO PANEL. REMOVED AND INSTALLED NEW ANGLE SUPPORT BEAM AT RIGHT HAND WING LOWER TEPANEL JUST INBOARD OF PYLON MIDDLE AFT SUPPORT ROD AT LOWER ATTACH POINT TO PANEL. PER B737NG SRM 51-40-02.
